# SDR SWAA2023040510438

- Difficulty date: February 26, 2023
- Submitted: April 5, 2023
- Operation: Air carrier
- Aircraft: N212WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32485
- Aircraft time: 59,558 hours, 35,743 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zn 900 Lav/Galle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON WEB-INTERCOSTAL FLOOR STRUCTURE LOCATED BTW BS 294.5 TO BS 312 RBL 17 FWD GALLEY AREA 2023-142730<[01] TOOL USED DIGITAL CALIPER P/N:500-197-30; S/N:A21043225; DUE DATE:06-SEP-23.;[02] REPLACED WEB INTERCOSTAL AND FASTENERS LOCATED ON FLOOR STRUCTURE LOCATED BTW BS 294.5 TO BS 312 RBL 17 FWD GALLEY AREA I.A.W. B737-700 SRM 51-40-02 AND B737-700 SRM 51-10-02 ITEM 9; AND DRAWING #141A5400 SHEET 41 ; REV -. SEE INDIVIDUAL SIGN OFF BELOW;[03] CERTIFIED TASK COMPLETE RII  REPLACED WEB INTERCOSTAL AND FASTENERS LOCATED ON FLOOR STRUCTURE LOCATED BTW BS 294.5 TO BS 312 RBL 17 FWD GALLEY AREA I.A.W. B737-700 SRM 51-40-02 AND B737-700 SRM 51-10-02 ITEM 9; AND DRAWING #141A5400 SHEET 41 ; REV -.  SEE INDIVIDUAL SIGN OFF BELOW
